RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 251–262 (Mi mz5640)  

An asymptotic formula for the number of self-complementary labeled graphs

A. S. Ambrosimov


Full text: PDF file (726 kB)

English version:
Mathematical Notes, 1984, 35:2, 132–139

Bibliographic databases:

UDC: 519.1
Received: 28.05.1980

Citation: A. S. Ambrosimov, “An asymptotic formula for the number of self-complementary labeled graphs”, Mat. Zametki, 35:2 (1984), 251–262; Math. Notes, 35:2 (1984), 132–139

Citation in format AMSBIB
\Bibitem{Amb84}
\by A.~S.~Ambrosimov
\paper An asymptotic formula for the number of self-complementary labeled graphs
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 251--262
\mathnet{http://mi.mathnet.ru/mz5640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739653}
\zmath{https://zbmath.org/?q=an:0561.05032|0541.05033}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 132--139
\crossref{https://doi.org/10.1007/BF01139865}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900026}


Linking options:
  • http://mi.mathnet.ru/eng/mz5640
  • http://mi.mathnet.ru/eng/mz/v35/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020